Do you use Januvia?

By ochibeachgirl Latest Reply 2014-03-17 11:04:38 -0500
Started 2011-06-20 15:31:34 -0500

My doctor recently started me on Januvia, one tablet in the morning with the others. Yesterday was the first I took it, and I didn't notice any problems, but today, I was shaking before lunch (like when my sugar goes low). Had lunch and feel a little better, but now am getting a headache!
Any advice from persons who have been using Januvia? Anything I should look out for?

6 replies

ochibeachgirl 2014-03-17 11:04:38 -0500 Report

Doctor changed me to Janumet and no more side effects! Yah! Still struggling with my weight - guess I am too content…

2011-06-22 22:57:13 -0500 Report

I was taking Januvia, but my regular PCP took me off. Why don't know. My old endo had put me on it oh I say about 3 yrs ago.

edvel54 2011-06-20 22:22:19 -0500 Report

I have been taking Januvia the last 3 months and haven't notice any major side effects. All medications have side effects. My main problem is rgw dosage I am on is not strong enough, so I have to keep add more insulin

Next Discussion: metformin »